Complutense University Library

Some classes of operators onC(K, E). Extension and applications.

Bombal Gordón, Fernando and Rodríguez-Salinas, Baltasar (1986) Some classes of operators onC(K, E). Extension and applications. Archiv der Mathematik, 47 (1). 55-65. ISSN 0003-889X

Official URL: http://www.springerlink.com/content/gq8670vg3g033371/

View download statistics for this eprint

==>>> Export to other formats



Item Type:Article
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15154
Deposited On:09 May 2012 09:34
Last Modified:14 Jan 2013 14:54

Repository Staff Only: item control page